It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Well, with the atenolol, if you do switch, ask for 25mg and start with that once a day and see how you do(it's the smallest dosage but can even be cut in half although it's very small and might be hard to cut). I'm on 25mg in the morning but used to take it before bed which helped more with the morning tachy I had but now I just take it in the morning because the morning tach isn't as bad. With me, my bp seems really good at home, sometimes even lowish 90's over 50's but I don't get dizzy or faint so my doctor said it isn't too low unless it is causing you problems like dizziness and fainting. Actually lower is better than higher from what they told me. But when I go to the doctor they say my bp is like 140/90! HUH?? So last time I brought my darn monitor with me and had her look at my memory on the monitor so she could see my bp is only high when I go to the doctor! She wanted to increase my atenolol cause she thought my bp was getting too high :dizzy: But after seeing my monitor's memory she said I had 'white coat induced hbp' and she doesn't even wear a white coat! lol - anyway, normally with just the atenolol 25mg and xanax 0.5mg 4x daily my bp stays within ok ranges even if it gets down to 90/50 she said it was ok. My pulse stays between 60-80 depending on what I'm doing. If I am really working hard around the house or out walking or playing with my kids it can get up around 110 or so but never fast runs like I used to have where it was going so fast I couldn't even count it taking my own pulse. The thing with benzos and SSRI's and the like is they can cause hypotension in some people especially the people who already take a bb. Your doctor should monitor you. I was also told by my cardio doc that my body will or has adjusted to the lower bp caused by the mix of the bb and xanax. Before the xanax I was on buspar and it lowered my bp and hr way too low and did cause dizziness and almost fainting so I quit it but it wasn't helping anyway. When I was on paxil for years I had no problems with the low bp or hr so each drug and reation with each person is different. Whatever you do, ask for the lowest dose and work up slowly(with the bb and SSRI) until you find the exact combo that works for you. For me, I will never take an SSRI again for many reasons - weight gain(gained 30 lbs in 6 months!, no sex drive, no orgasm, didn't give a crap about anything like I was emotionless. Plus I'm not depressed so my psych agrees I don't need an SSRI. Also, you said you were depressed and I felt I was too because of the anxiety but once I got that under control I realized my depression was gone, it was due to the anxiety, like a side effect of it. So maybe if you can get your hr(svt), bp and anxiety thing under control you'll realize you're not really depressed. I'm not saying your NOT depressed just my experience.

Let me know how your appt goes and take care!

Tori





All times are GMT -7. The time now is 05:33 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!